# SDR USAA2011060600004

- Difficulty date: May 25, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 41,388 hours, 16,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5323078720000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S4 CHECK - 1 INCH CRACK ON FLOOR SUPPORT AT FR 27, BL Y0.  REPLACED FLOOR SUPPORT AT FR 27, BL Y0 IAW A319 SRM 51-42-11.
